# SDR SWAA2022082237821

- Difficulty date: August 2, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 21 BS 787+8; RBL 26 BS 787+14-807+6; RBL 26 BS 807+8; RBL 26 BS 807+12; RBL 26 BS 807+19; RBL 26 BS 827+1-827+11. / 02] 1.- REMOVED CORROSION FROM ACB THRESHOLD AT RBL 21; BS 787+8; IS FOUND IN LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G. REMOVED CORROSION FROM ACB THRESHOLD AT RBL 26; BS 787+14 - 807+6; AFTER BLENDOUT AREA; IS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G. - REMOVED CORROSION FROM ACB THRESHOLD AT RBL 26; BS 807+8; AFTER BLENDOUT AREA; IS FOUND IN LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G. - REMOVED CORROSION FROM ACB THRESHOLD AT RBL 26; BS 807+12; AFTER BLENDOUT AREA; DIMENSIONS: L= 2.00'; W= 1.6'; D= 0.012'; ORIGINAL THICKNESS: 0.050'; AND IS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G. DEPT GAUGE USED: ID: ATS2678; S/N UNKNOW; DUE DATE: 04/2023. 5.- REMOVED CORROSION FROM ACB THRESHOLD AT RBL 26; BS 807+19; AFTER BLENDOUT AREA; DIMENSIONS: L= 3.00'; W= 0.900; D= 0.004'; ORIGINAL THICKNESS: 0.050'; AND IS FOUND IN LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G.REMOVED CORROSION FROM ACB THRESHOLD AT RBL 26; BS 827+1; AFTER BLENDOUT AREA; DIMENSIONS: L= 12.00'; W= 2.00'. D= 0.011'; AND IS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1; PARG.4.G.(2) DETAIL G. [11] PARTIALLY INSTALLED ACB THRESHOLD WEB PER SRM 51-40-02-0G-0 AND DWG 146A8340;[12] INSTALLED AFT THRESHOLD WEB PER SRM 51-40-02-0G-0 AND BOEING DWG 146A8340;
